# SDR IPXA10559290

- Difficulty date: March 22, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, BS395 FRAME IS GOUGED BETWEEN STR16L AND STR15L     REPAIRED GOUGED BS395 FRAME IAW EO B757-5310-37397-A.
